# SDR O05R200400117

- Difficulty date: June 17, 2004
- Submitted: June 17, 2004
- Operation: General aviation
- Make and model: Cessna 425
- Propeller: Mcauly 3GFR34C701
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 93KB0
- Part serial: 814730
- Condition: Scratched
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER BLADE HAS A SCRATCH IN SHOTPEEN ON SHANK.
